# SDR GTIA020428

- Difficulty date: May 1, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND CRACK IN THE NR 2 UPPER T/R DOOR.  STOP DRILLED CRACK AND INSTALLED DOUBLER.  (M)
